Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Please help!! Rogaine onset ED

Whether you are having physical problems or not, you are *definitely* experiencing psychological problems with this. In other words: if there is something physically wrong with you, it is being amplified exponentially by the kinds of thought patterns that torture someone for weeks and months on end and almost drive them to do “something stupid”. Unfortunately, it’s a bit of a Catch-22, but the more you relax, and the less depressed you can become, the better your erections will likely become. Maybe not a full recovery, but now that you’ve hit rock bottom you’ll appreciate every bit of improvement no doubt.

I have issues with ED as well (Peyronie’s), but I personally have never seen a correlation between that and Rogaine, and I have used the foam since it came out. I really can’t see how the drug applied to the scalp, and hands washed afterwards could cause this problem, but if it helps you to stay away, then you should. I would add though, use caution with Saw Palmetto. From what I’ve read at the Propeciahelp web forum, many users were quite anti-Saw Palmetto—I don’t actually remember reading anything anti-Rogaine there, although I’m sure there was something, no doubt. Although I didn’t know for sure if there was a correlation, I threw out the Propecia, and any multi-vitamin with Saw in it.

Also, if Viagra and Cialis aren’t helping you (always felt they made me worse long-term), I might recommend this:…liqua-vade.html Primordial Performance’s Sustain Alpha. Even if a doctor tells you that your hormones are “normal”, they may be on the low side of normal. I like this stuff, but I’d love for some of the scienceheads on this site to do a critical analysis of it someday too.

Originally Posted by Obafemi

It has now been ~34 days… But my balls hang much lower and my penis much fuller.

Are you attributing this to the finasteride? Please explain how that works.

I was attributing my ED and my PE to my Rogaine use. I now feel that the Rogaine may have caused problems with my ED, but not my PE.

When I use Rogaine, my balls are very tight and my penis is very small when flaccid. I had difficulties maintaining an erection. I was with a girl about 13 months ago, and I could not keep an erection during oral sex with her. Masturbation was difficult because I could not maintain my erections very well.

Now that I am not using Rogaine, I have great erections. I am aroused very easily by my girlfriend and I have no problems staying erect during oral sex with her. Masturbation is much easier.

For PE, I have always suffered from PE, except for a brief period of time which happened to coincide with stopping my Rogaine use. I have continued to not use Rogaine, but my PE returned. I think the reason I was not suffering from PE a couple of months ago was because I was stretching every day. Since I was stretching, I was able to keep my body more relaxed.

I have stopped stretching, and my muscles are extremely tight; I cannot relax. In the mornings I cannot stretch my right leg because my hamstring is so tight. I believe that if I begin to stretch again, I may resume better ejaculatory control.

Jack, How do you feel the Sustain Alpha helped you? What results do you see from it. I haven’t been depressed like I used to but things don’t seem to be getting that much better. At least I have nocturnal erections now but they’re very weak. Still have premature ejaculation, no spontaneous erections, and no libido. It’s hard to tell if the worse symptoms like no blood flow to the penis during the day were caused by the depression and if I’m still just experiencing the rogaine side effects. I don’t know though because everyone who gets off the rogaine is good within a month. 3.5 months seems too long. Maybe the Sustain Alpha will help kickstart my system. I’ll try it out in a few weeks, thanks man.

Finally, I’m back to normal. After no improvements psychologically or physically I started to lose hope. I tried Sustain Alpha for a few days but it seemed to make matters worse. I got off it and a few days ago my problems disappeared. Also, my testicles are becoming larger and my hairline has started to recede again. Thanks everyone, I’m not posting in this thread anymore.

Hey, I’m 21. I used minoxidil for 2 weeks and 4 months later I’m still suffering from; premature ejaculation, low/no libido, no morning/nocturnal wood, poor erections, shrunken balls. Basically all of the symptoms you had. Can I ask is it the sustain alpha that helped you recover or was it just natural?


All times are GMT. The time now is 06:49 AM.